MAUDE Adverse Event Report: VYAIRE MEDICAL INC. AIRLIFE CLOSED SUCTION CATHETER 10 FR; CATHETERS, SUCTION, TRACHEOBRONCHIAL

VYAIRE MEDICAL INC. AIRLIFE CLOSED SUCTION CATHETER 10 FR; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number CATHETER 10FR CLOSED 50/CS
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: 81 other ¿ at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Please refer to (b)(4), for the other incident involving csc208-catheter 8fr closed 50/cs.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the csc110 catheter 10fr closed 50/cs and csc208 catheter 8fr closed 50/cs seems bend on the way through the et tube forcing the clinicians to disconnect the patient.There are no information on patient outcome.

Brand Name
AIRLIFE CLOSED SUCTION CATHETER 10 FR
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
PACIFIC HOSPITAL SUPPLY CO. LTD.
4f, 160 daye rd. beitou distri
ct (owner operator address) no
taipei
TW  
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18360628
Report Number3013421741-2023-00049
Device Sequence Number7731154
Product Code BSY
UDI-Device Identifier10190752140578
UDI-Public(01)10190752140578(10)20007149C
Combination Product (Y/N)N
Initial Reporter CountryHO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCATHETER 10FR CLOSED 50/CS
Device Catalogue NumberCSC110
Device Lot Number20007149C
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown